General Discussions

Examining CIPN's Effects on Daily Lives

By Grace Campbell, PhD, MSW, RN, CNL, CRRN
PUBLISHED WEDNESDAY, DECEMBER 31, 1969


Chemotherapy-induced peripheral neuropathy (CIPN) is not only a bothersome symptom for patients being treated for cancer, but it also can significantly impact patients' daily lives, according to Grace Campbell, PhD, MSW, RN, CNL, CRRN, an assistant professor at the University of Pittsburgh School of Nursing. 

Campbell discussed a recent pilot study of women with gynecologic cancer who were assessed before, during, and after chemotherapy treatment. Those who had an early onset of CIPN were more likely to report significant neuropathy that interfered with their daily lives by the end of their treatment.
 
Start a discussion
You must log in to use this feature, please click here to login.
External Resources

MJH Associates
American Journal of Managed Care
Cure
MD Magazine
Pharmacy Times
Physicians' Education Resource
Specialty Pharmacy Times
TargetedOnc
OncNurse Resources

Newsroom
Continuing Education
Discussions
Web Exclusives


About Us
Advertise
Advisory Board
Careers
Contact Us
Privacy Policy
Terms & Conditions
Intellisphere, LLC
2 Clarke Drive
Suite 100
Cranbury, NJ 08512
P: 609-716-7777
F: 609-716-4747

Copyright OncNursing 2006-2019
Intellisphere, LLC. All Rights Reserved.